It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all,

A quick second question for Acctuane users.

I'm currently on Accutane, on 40mg (im 180lbs so this is a lower dose, but for double the time) and just this last two days I've broken out on both sides of my cheeks. This is unusual as I am taking Accutane for body acne as I usually have none / little on my face.

Does this mean it's not working and I should increase the dose? My intuition tells me I should stay on the drug for the full 10 months at half dose, rather than the full dose for 5.

Any ideas?
Thanks!
Alex.





All times are GMT -7. The time now is 06:59 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!